# SDR ASAA0945432

- Difficulty date: April 15, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655287448
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR STUB FRAME CRACKED AT STA 954 FOUND DURING OPEN UP FOR SKIN REPAIR.  REMOVED DAMAGED SECTION OF FRAME, FABRICATED, LOCATED, DRILLED, INSTALLED REPAIR ANGLE IAW B737 400 SRM 51 40 02.
